Advertisement

aequationes mathematicae

, Volume 40, Issue 1, pp 311–311 | Cite as

On the quasiarithmetic mean in a mean value property and the associated functional equation

  • Marek Kuczma
Summaries
  • 17 Downloads

Keywords

Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Marek Kuczma

There are no affiliations available

Personalised recommendations